# SDR CA110201008

- Difficulty date: January 19, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 24,133 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 10011006815
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION REVEALED CRACKED OUTBOARD SKINS P/N 100-110068-15 AND 16. THESE ARE THE OUTER SKINS ON THE OUTER WINGS LH AND RH. CRACKS WERE LOCATED AT ABOUT 12 O`CLOCK POSITION OF THE OUTBOARD FUEL CAPS. CRACKS UNDOUBTEDLY RELATED TO ABNORMAL LOADS APPLIED TO UPPER WING SURFACE BY FUEL NOZZLES AND FUEL HOSES DURING FE-FUELING OPERATIONS.
